# SDR COMA0260511

- Difficulty date: September 6, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 18,689 hours, 18,384 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 601R3117215
- Condition: Cracked
- Location: F.S.460
- Part time: 18,689 hours, 18,384 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT F.S. 460 OUTBOARD OF LBL9.REPAIRED F.S. 460 INTERCOSTAL I/A/W WVAC EO 601R-53-3440B.
